# SDR 05FDEA00023

- Difficulty date: January 5, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 16,290 hours, 8,237 cycles
- Engine: Ge CF680
- Engine time: 12,005 hours, 6,438 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROACHING LEVEL OFF AT FL330 THE NR 2 OIL QUANTITY ON BOTH THE DIAL AND ECAM WAS 4 GALLONS.  OVER THE NEXT TWO MINUTES BOTH INDICATORS DROPPED SLOWLY TO ZERO (WITH ENGINE ADVISORY).  THEN THE OIL PRESSURE ON THE NR 2 ENGINE DROPPED FROM 36 TO 24 PSI AND STARTED TO FLUCTUATE.  ATB TO MEM.  AT  8000 FT BOTH THE OIL QUANTITY AND PRESSURE BEGAN TO  RETURN TO NORMAL.  ON FINAL APPROACH BOTH HAD RETURNED TO NORMAL.
